Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 34, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 4, 2014, 5:34 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 5:34 PM MDT (23:34 UTC)
- Expired
- Aug 4, 2014, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The Holloman AFB radar (KHDX), 166 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 334 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1563 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
824
WGUS54 KEPZ 042334
FFWEPZ
NMC017-050230-
/O.NEW.KEPZ.FF.W.0034.140804T2334Z-140805T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
534 PM MDT MON AUG 4 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 830 PM MDT
* AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
COONEY...
CAMP THUNDERBIRD...
MIMBRES...
BEAR CANYON LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT OVER WEST SIDE OF THE SILVER
FIRE BURN AREA. RAPID RISES IN WATER AND QUICK MOVING DEBRIS FLOWS
ARE POSSIBLE. AVOID CREEKS AND DRAINAGES NEAR BURNED AREAS. MOVE TO
HIGHER GROUND QUICKLY. IF CAUGHT BY FLASH FLOODING OR DEBRIS
FLOWS...CALL 911.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.
LOW WATER CROSSINGS ARE DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO
TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3315 10786 3308 10783 3304 10786 3300 10786
3298 10784 3297 10784 3297 10786 3293 10790
3288 10793 3280 10793 3294 10817
$$
PARK2 follow-up statements
323
WGUS74 KEPZ 050142
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
742 PM MDT MON AUG 4 2014
NMC017-050230-
/O.CON.KEPZ.FF.W.0034.000000T0000Z-140805T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
742 PM MDT MON AUG 4 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN GRANT
COUNTY UNTIL 830 PM MDT...
AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 1
TO 2 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA. STORMS AND
RAINFALL HAVE DIMINISHED BUT RUNOFF FROM EXCESSIVE RAINFALL WILL
CONTINUE THE THREAT OF FLASH FLOODING.
LOCATIONS IMPACTED INCLUDE...
COONEY...
CAMP THUNDERBIRD...
MIMBRES...
BEAR CANYON LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3315 10786 3308 10783 3304 10786 3300 10786
3298 10784 3297 10784 3297 10786 3293 10790
3288 10793 3280 10793 3294 10817
$$
PARK179
WGUS74 KEPZ 050221
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
821 PM MDT MON AUG 4 2014
NMC017-050236-
/O.EXP.KEPZ.FF.W.0034.000000T0000Z-140805T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
821 PM MDT MON AUG 4 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN GRANT
COUNTY WILL BE ALLOWED TO EXPIRE AT 830 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3315 10786 3308 10783 3304 10786 3300 10786
3298 10784 3297 10784 3297 10786 3293 10790
3288 10793 3280 10793 3294 10817
$$
PARKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:43 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 4, 2:43 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 243 PM MDT MON AUG 4 2014 .SYNOPSIS... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THE REST OF THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL WITH FLOODING POSSIBLE. RAIN CHANCES WILL DECREASE TO A MORE ISOLATED COVERAGE ON TUESDAY AS MOISTURE LEVELS DROP AND HIGH PRESSURE ALOFT BUILDS OVER THE REGION. CHANCES FOR RAIN AND THUNDERSTORMS WILL INCREASE FOR FRIDAY AND THE WEEKEND AS DEEP MOISTURE MOVES BACK INTO THE AREA. TEMPERATURES WILL WARM UP A FEW DEGREES ABOVE NORMAL IN BY THURSDAY...BUT WILL COOL DOWN TO NORMAL BY THE WEEKEND. && .DISCUSSION... WITH A DEEP UNSTABLE MOIST LAYER STRADDLING THE AREA AND AN UPPER LEVEL TROUGH MOVING NORTH THROUGH ARIZONA...SHOWER AND THUNDERSTORM ACTIVITY STARTED EARLY TODAY WITH MANY OF THE STORMS DUMPING AN INCH OR MORE OF RAINFALL VERY QUICKLY. THE MAIN AREA OF ACTIVITY EXTENDS FROM LAS CRUCES SOUTHWEST THROUGH THE NORTHWEST. THE RATE AT WHICH THE STORMS IN THE AREA ARE PRODUCING RAIN MAKES FLOODING ALONG DRAINAGES AND LOW LYING AREAS A POSSIBILITY EVEN IF THE STORM COVERAGE IS NOT YET WIDESPREAD. MANY OF THE AREAS AFFECTED HAVE HAD PLENTY OF RAIN THE PAST FEW DAYS WITH THE GROUND STILL MOIST. EXCESS RUNOFF FROM HEAVY RAINFALL IN A SHORT AMOUNT OF TIME COULD LEAD TO FLOODING ALONG DRAINAGES...ARROYOS AND SMALL STREAMS. LOW WATER CROSSINGS AND POORLY DRAINED ROADS AND STREETS COULD ALSO BE AFFECTED. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTHCENTRAL AND SOUTHWEST NEW MEXICO UNTIL MIDNIGHT. FOR FAR WEST TEXAS AND OTERO COUNTY STORM COVERAGE WILL BE MORE SCATTERED WITH SOME OF THE STORMS PRODUCING LOCALLY HEAVY RAINFALL AND A DIMINISHED FLOOD RISK. STORMS WILL TAPER OFF AND END LATER TONIGHT. TUESDAY THROUGH THURSDAY WILL SEE LESS THUNDERSTORM ACTIVITY DUE TO REDUCED MOISTURE AND INCREASED STABILITY FROM STRENGTHENING HIGH PRESSURE ALOFT. THE HIGH PRESSURE WILL ROUGHLY CENTERED OVER THE LOCAL AREA THROUGH THAT TIME AND WILL HELP SUPPRESS STORM ACTIVITY DOWN TO ISOLATED COVERAGE. DAY TIME HEATING AND RESIDUAL MOISTURE STILL BE ABLE TO GENERATE A FEW STORMS EACH AFTERNOON AND EVENING. TEMPERATURES WILL ALSO INCREASE WITH THE DRIER CONDITIONS WITH NEAR NORMAL TEMPERATURES TUESDAY AND WEDNESDAY AND ABOVE NORMAL TEMPERATURES ON THURSDAY. BY THURSDAY EVENING THE HIGH ALOFT WILL SHIFT TO THE EAST AND ALLOW A MOIST SOUTHERLY FLOW BACK INTO THE AREA. IN ADDITION AN EASTERLY WAVE WILL APPROACH THE AREA. AS RESULT CHANCES FOR RAIN AND THUNDERSTORMS WILL INCREASE WEST OF THE RIO GRANDE ON FRIDAY AND WILL INCREASE AREA WIDE FOR SATURDAY AND SUNDAY. FOR NOW... LOOKING AT KEEPING RAIN CHANCES IN THE SCATTERED CATEGORY WITH REDUCED WIDESPREAD FLOODING RISK. LOCALIZED FLOODING FROM HEAVY RAINFALL WILL STILL BE POSSIBLE. TEMPERATURES WILL ALSO COOL BACK DOWN DUE TO INCREASED CLOUDINESS AND MOISTURE. THE FIRST PART OF NEXT WEEK SHOULD BE A LITTLE DRIER AS HIGH PRESSURE ALOFT RE-STRENGTHENS OVER THE AREA AND AN EASTERLY FLOW PUSHES MOISTURE MORE TO THE WEST. && .AVIATION...VALID 05/00Z - 06/00Z. EXPECT SCATTERED TSRA MAINLY WEST OF THE RIO GRANDE INTO THE EARLY EVENING HOURS...WITH MORE ISOLATED ACTIVITY EAST. BRIEF VISBY RESTRICTIONS TO LESS THAN 1SM POSSIBLE IN STRONGER STORMS...WITH GUSTS TO 40 KNOTS AND SMALL HAIL POSSIBLE IN THE HIGHER ELEVATIONS. SOUTHERLY WINDS AT ANVIL-LEVEL WILL LEAD TO A LOT OF HIGH CIRRUS AND CIRROSTRATUS AROUND THIS EVENING...AND THIS WILL HELP LIMIT OVERALL INSTABILITY AND REDUCE CHANCES OF MORE ORGANIZED STORMS MOVING UP FROM MEXICO. SUBTROPICAL RIDGE WILL HELP SUPPRESS THUNDERSTORM DEVELOPMENT SOMEWHAT ON TUESDAY...WITH MOST ACTIVITY REMAINING OVER THE HIGHER TERRAIN AND LOWLANDS IN SW NEW MEXICO. && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL PRODUCE HIGHLY LOCALIZED FLOODING MAINLY WEST OF THE RIO GRANDE THIS AFTERNOON...CLOSER TO ANY WEAK UPPER LEVEL DISTURBANCES MOVING OUT AHEAD OF A DEEP TROUGH OVER THE GREAT BASIN. THE UPPER LEVEL RIDGE WILL BUILD BACK OVER THE AREA TOMORROW...RESULTING IN A DOWNTICK IN THUNDERSTORM ACTIVITY FOR MOST OF THE COMING WEEK. THUNDERSTORMS WILL MAINLY BE FOCUSED OVER THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS AND GILA REGIONS. AS A RESULT...MIN RH VALUES WILL DROP INTO THE MID-20S ACROSS THE LOWLANDS...BUT REMAIN FAIRLY MOIST OVER THE HIGHER TERRAIN. WITH LIGHT LOW-LEVEL WINDS...VENT RATES WILL BE LIMITED OVER THE LOWER ELEVATIONS THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 70 90 71 95 72 / 30 10 20 10 10 SIERRA BLANCA 68 86 67 91 67 / 20 10 10 10 10 LAS CRUCES 68 89 67 92 69 / 40 10 20 10 10 ALAMOGORDO 67 89 67 92 68 / 30 20 20 10 10 CLOUDCROFT 52 69 51 75 52 / 40 30 30 30 20 TRUTH OR CONSEQUENCES 67 89 67 92 69 / 70 20 20 20 20 SILVER CITY 63 84 62 89 62 / 60 30 20 20 20 DEMING 68 89 68 94 69 / 60 20 20 10 10 LORDSBURG 68 92 69 94 68 / 40 10 20 10 10 WEST EL PASO METRO 72 90 73 95 73 / 30 10 20 10 10 DELL CITY 68 90 68 96 68 / 20 10 20 10 10 FORT HANCOCK 73 90 71 95 72 / 20 10 10 10 10 LOMA LINDA 66 86 68 90 68 / 20 10 20 10 10 FABENS 72 91 70 96 71 / 20 10 20 10 10 SANTA TERESA 71 90 71 93 71 / 30 10 20 10 10 WHITE SANDS HQ 69 91 69 92 71 / 30 10 20 10 10 JORNADA RANGE 68 88 68 92 68 / 40 20 20 10 10 HATCH 65 92 68 96 68 / 60 20 20 10 10 COLUMBUS 70 89 71 93 71 / 60 10 20 10 10 OROGRANDE 70 90 70 95 69 / 20 10 20 10 10 MAYHILL 57 75 58 82 57 / 30 30 30 30 20 MESCALERO 58 78 57 84 58 / 40 30 30 30 20 TIMBERON 57 76 57 80 57 / 30 30 30 30 20 WINSTON 59 81 60 80 59 / 60 30 30 30 20 HILLSBORO 62 81 62 86 65 / 70 20 20 20 20 SPACEPORT 67 89 69 91 68 / 50 20 20 10 10 LAKE ROBERTS 59 80 59 84 61 / 60 40 30 30 20 HURLEY 64 84 64 88 65 / 60 20 20 20 20 CLIFF 62 87 64 90 64 / 60 30 30 20 20 MULE CREEK 60 84 60 87 58 / 40 20 30 20 20 FAYWOOD 62 82 63 86 63 / 60 20 20 20 20 ANIMAS 70 92 69 95 68 / 40 10 20 10 10 HACHITA 67 92 67 94 67 / 50 10 20 10 10 ANTELOPE WELLS 66 89 67 94 67 / 50 10 20 10 20 CLOVERDALE 64 88 63 91 64 / 40 10 20 10 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NMZ401>411. TX...NONE. && 04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Aug 4, 2:01 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 201 PM MDT MON AUG 4 2014 NMZ401>417-TXZ418>424-052015- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 201 PM MDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT...UPDATED NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF SOUTHCENTRAL AND SOUTHWEST NEW MEXICO AND COULD PRODUCE HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THERE IS A RISK OF FLOODING NEAR STRONGER STORMS. FLOODING MAY NOT BE WIDESPREAD BUT COULD OCCUR IN SCATTERED LOCATIONS AND IMPACT DRAINAGES AND LOW WATER CROSSINGS THAT ARE SUSCEPTABLE TO FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PORTIONS OF SOUTHCENTRAL AND SOUTH WESTERN NEW MEXICO. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE REMAINDER OF THE AREA. PERIODS OF MODERATE TO HEAVY RAIN WITH LOCALIZED MINOR FLOODING IS POSSIBLE. STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS UP TO 45 MPH. THUNDERSTORMS WILL TAPER OFF AND DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY REDUCED MOISTURE AND INCREASED STABILITY WILL RESULT IN ISOLATED LOWLAND AND SCATTERED MOUNTAIN THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING TUESDAY THROUGH THURSDAY. RAIN AMOUNTS WILL BE GENERALLY LIGHT AND SPOTTY WITH A FEW AREAS GETTING MODERATE RAINFALL. MOISTURE WILL INCREASE TOWARD THE END OF THE WEEK WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY THROUGH SUNDAY. LOCALIZED MINOR FLOODING ALONG DRAINAGES AND ARROYOS MAY OCCUR NEAR STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
In the hours before
Special weather statement, Aug 4, 12:40 PM MDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1240 PM MDT MON AUG 4 2014 NMZ401-402-404-041930- UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 1240 PM MDT MON AUG 4 2014 ...THUNDERSTORMS WITH HEAVY RAIN OVER NORTH-CENTRAL GRANT COUNTY THROUGH 130 PM MDT... AT 1232 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE WATCHING AN AREA OF NEARLY STATIONARY THUNDERSTORMS JUST SOUTHEAST OF MANGAS SPRINGS. THESE STORMS HAVE ALREADY PRODUCED AN INCH OF RAIN NEAR THE JUNCTION OF HIGHWAYS 180 AND 100. ANOTHER INCH OF RAIN IS POSSIBLE IN THIS AREA OVER THE NEXT HOUR. WIND GUSTS UP TO 45 MPH AND MODERATE TO HEAVY RAIN ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANGUS SPRINGS... HIGHWAY 180... HIGHWAY 100... HEAVY RAIN MAY FLOOD LOW WATER CROSSINGS. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3288 10833 3261 10847 3266 10863 3294 10848 PARK
Local storm report, Aug 4, 2:31 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
231 PM MDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN CLOVERDALE 31.42N 108.93W
08/04/2014 E1.00 INCH HIDALGO NM TRAINED SPOTTER
SPOTTER REPORTS 1.0 INCHES RAIN AND SMALL HAIL PAST
HOUR. TOTAL NEAR 4 INCHES IN 3 DAYS.
&&
EVENT NUMBER EPZ1400341
JMPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:40 PM MDT | Special Weather Statement | EPZ | Grant | 50 min |
| Aug 4, 1:17 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Aug 4, 1:38 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 112 min |
| Aug 4, 1:51 PM MDT | Flash Flood Watch | EPZ | Doña Ana, Grant, Hidalgo, Luna, Sierra | 8 hr |
| Aug 4, 2:55 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 110 min |
| Aug 4, 2:57 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 4, 4:32 PM MDT | Areal Flood Advisory | EPZ | Grant | 118 min |
| Aug 4, 5:25 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.